Li Zhou
Results

Journal Article
An LDG Method for Stochastic Cahn-Hilliard Type Equation Driven by General Multiplicative Noise Involving Second-Order Derivative
Communications in Computational Physics, Vol. 31 (2022), Iss. 2 : pp. 516–547

Journal Article
Solving the k-Sparse Eigenvalue Problem with Reinforcement Learning
CSIAM Transactions on Applied Mathematics, Vol. 2 (2021), Iss. 4 : pp. 697–723

Journal Article
Practical Investigation of Innovative Sustainable Fashion Design using Plastic Waste
Journal of Fiber Bioengineering and Informatics, Vol. 15 (2022), Iss. 2 : pp. 91–103

Journal Article
Practical Investigation of Innovative Sustainable Fashion Design using Plastic Waste
Journal of Fiber Bioengineering and Informatics, Vol. 15 (2022), Iss. 2 : pp. 91–103

Journal Article
Mild Solution of Stochastic Equations with Lèvy Jumps: Existence, Uniqueness, Regularity and Stability
Journal of Partial Differential Equations, Vol. 26 (2013), Iss. 3 : pp. 251–288